# SDR AALA20120909004

- Difficulty date: September 9, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 63,596 hours, 33,173 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MTY - CREW REPORTED NOSE LANDING GEAR WOULD NOT RETRACT.  NOSE GEAR RED LIGHT REMAINS ON WITH GEAR HANDLE UP / RETRACTED.  EMERGENCY DECLARED FLIGHT RETURNED MTY LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR SHOCK STRUT SEAL.  SYSTEM GROUND CHECK NORMAL OPERATION.
